Multidecadally resolved polarity oscillations during a geomagnetic excursion

Citation

Chou, YM, Jiang, XY, Liu, QS, ..., Roberts, AP, Zhao, X & Shen, C-C 2018, 'Multidecadally resolved polarity oscillations during a geomagnetic excursion', Proceedings of the National Academy of Sciences of the United States of America, vol. 115, no. 36, pp. 8913-8918.

Year

2018

Field of Research

  • Magnetism And Palaeomagnetism

Updated:  25 June 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers